On A Theorem Of Möbius: Elementary Variations On The Polynomial Tonality.
Revista colombiana de matematicas, Tome 21 (1987) no. 1, pp. 85-94
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1987__21_1_181782,
author = {Victor S. Albis-Gonzalez},
title = {On {A} {Theorem} {Of} {M\"obius:} {Elementary} {Variations} {On} {The} {Polynomial} {Tonality.}},
journal = {Revista colombiana de matematicas},
pages = {85--94},
year = {1987},
volume = {21},
number = {1},
zbl = {0658.12009},
url = {http://geodesic.mathdoc.fr/item/RCM_1987__21_1_181782/}
}
Victor S. Albis-Gonzalez. On A Theorem Of Möbius: Elementary Variations On The Polynomial Tonality.. Revista colombiana de matematicas, Tome 21 (1987) no. 1, pp. 85-94. http://geodesic.mathdoc.fr/item/RCM_1987__21_1_181782/